# SDR SWAA2024021343373

- Difficulty date: January 21, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 67,454 hours, 35,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL PRESSURE DECK WEB CRACKED; BS 663 + 2; RBL 41<[01] NDT HFEC SURFACE INSPECTED AREAS IAW 737 NDTM PART 6 51-00-00 PROC 23. .400' LONG CRACK NOTED. MARKED ENDS AND DIRECTION. EQUIP USED: NORTEC 600 IS0000680 DUE 05/24;[02] REPAIRED RH HORIZONTAL PRESSURE DECK WEB BETWEEN BS 663 TO BS 675 RBL 30 TO RBL 60 PER SRM 53-40-51-2R-2 REPAIR 2;[03] VERIFIED CORRECTIVE ACTION 2 & MEASUREMENTS FIELDS. CARD COMPLETE.
